Skip to Content

Diverticulis; put on Levaquin. Had C-diff last year after clindamycin. Is it safe to take the lev?

Question is Closed
Report Favorite


No answers have yet been posted. Add your answer to this question.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

After being admitted to hosp for vascular problem I got a 104-105 temp.they finally put me on?

... levaquin. the infection came back after 10 days and i almost died from sepsis, result back on levaquin. had to stay on it several months. ...

1 answer 26 Oct 2009

Has anyone taken Vit. C, Tylenol, etc., to help with Levaquin's side affects? Is it necessary to?

... continue these for the entire year as Levaquin remains active in our system?

1 answer 19 Apr 2012

Clindamycin induced diahrrea?

Hi - I have had diahrrea for about two months from taking Clindamycin. My doctor doesn't seem very alarmed and has recommended taking ...

2 answers 20 Mar 2013

Levaquin - My husband only took 2 doses of this medicine and could not walk in April. Both of his?

... tendons ruptured. He was put in casts and a wheelchair. Then he was put in boots. It is August and he is now learning to walk all over again. ...

0 answers 4 Aug 2015